Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Open Mathematics

formerly Central European Journal of Mathematics

Editor-in-Chief: Vespri, Vincenzo / Marano, Salvatore Angelo


IMPACT FACTOR 2018: 0.726
5-year IMPACT FACTOR: 0.869

CiteScore 2018: 0.90

SCImago Journal Rank (SJR) 2018: 0.323
Source Normalized Impact per Paper (SNIP) 2018: 0.821

Mathematical Citation Quotient (MCQ) 2018: 0.34

ICV 2018: 152.31

Open Access
Online
ISSN
2391-5455
See all formats and pricing
More options …
Volume 13, Issue 1

Issues

Volume 13 (2015)

Relative annihilator-preserving congruence relations and relative annihilator-preserving homomorphisms in bounded distributive semilattices

Sergio A. Celani
  • CONICET and Departamento de Matemáticas, Facultad de Ciencias Exactas, Universidad Nacional del Centro, Pinto 399, 7000, Tandil, Argentina
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2014-12-22 | DOI: https://doi.org/10.1515/math-2015-0016

Abstract

In this paper we shall study a notion of relative annihilator-preserving congruence relation and relative annihilator-preserving homomorphism in the class of bounded distributive semilattices. We shall give a topological characterization of this class of semilattice homomorphisms. We shall prove that the semilattice congruences that are associated with filters are exactly the relative annihilator-preserving congruence relations.

Keywords : Bounded distributive semilattices; Relative annihilator; Order-ideals; Congruences

References

  • [1] Bezhanishvili G, and Jansana, R., Esakia Style Duality for Implicative Semilattices, Applied Categorical Structures, 2013, 21 (2), 181-208 Web of ScienceCrossrefGoogle Scholar

  • [2] Chagrov, A., and Zakharyaschev M., Modal Logic, Oxford University Press, 1997 Google Scholar

  • [3] Celani S. A and Calomino I. M., Some remarks on distributive semilattices, Comment. Math. Univ. Caroline, 2013, 54 (3), 407- 428 Google Scholar

  • [4] Celani S. A., Remarks on annihilators preserving congruence relations, Mathematica Slovaca, 2012, 62 (3), 689-698 CrossrefWeb of ScienceGoogle Scholar

  • [5] Celani S. A., Topological representation of distributive semilattices, Scientiae Math. Japonicae online, 2003, (8), 41-51 Google Scholar

  • [6] Celani, S. A., Representation of Hilbert algebras and implicative semilattices, Central European Journal of Mathematics, 2003, 4, 561-572 Web of ScienceCrossrefGoogle Scholar

  • [7] Chajda I., Halaš R. and Kühr J., Semilattice Structures. Heldermann Verlag, Research and Exposition in Mathematics, 30, 2007 Google Scholar

  • [8] Cornish, W. H., Normal lattices, Australian Mathematical Society. Journal. Pure Mathematics and Statistics, 1972, 14, 200-215 Google Scholar

  • [9] Cornish W., Annulets and a-ideals in a distributive lattice, J. Austral Math. Soc., 1973, 15, 70-77 Google Scholar

  • [10] Grätzer G., General Lattice Theory. Birkhäuser Verlag, 1998 Google Scholar

  • [11] Janowitz M. F., Annihilator preserving congruence relations of lattices, Algebra Universalis,1975, 5 (1), 391–394 CrossrefWeb of ScienceGoogle Scholar

  • [12] Mandelker M., Relative annihilators in lattices, Duke Math. J., 1970, 37, 377–386 CrossrefGoogle Scholar

  • [13] Pawar S. P. and Lokhande A. D., Normal semilattices, Indian J. Pure and Appl. Math., 1998, 29, (12), 1245-1249 Google Scholar

  • [14] Varlet J. C., Relative annihilators in semilattices, Bull. Austral. Math. Soc., 1973, 9, 169-185 CrossrefGoogle Scholar

About the article

Received: 2014-09-01

Accepted: 2014-11-24

Published Online: 2014-12-22


Citation Information: Open Mathematics, Volume 13, Issue 1, ISSN (Online) 2391-5455, DOI: https://doi.org/10.1515/math-2015-0016.

Export Citation

© 2015 Sergio A. Celani. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Comments (0)

Please log in or register to comment.
Log in